Alert archive / Idaho / Wind Advisories in 2011
Wind Advisory 12, NWS Boise, ID
NWS Boise, ID issued this wind advisory at May 7, 2011, 1:41 PM MDT for 10 counties in Idaho; Baker County, Malheur County, Oregon. It took effect at May 9, 2011, 11:00 AM MDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- May 7, 2011, 1:41 PM MDT (19:41 UTC)
- In effect from
- May 9, 2011, 11:00 AM MDT
- Expired
- May 9, 2011, 8:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS Boise, ID
Counties Ada County, ID, Canyon County, ID, Elmore County, ID, Gem County, ID, Gooding County, ID, Jerome County, ID, Owyhee County, ID, Payette County, ID, Twin Falls County, ID, Washington County, ID, Baker County, OR, Malheur County, OR
The radar
The Boise radar (KCBX), 9 km from the middle of the area, began a volume at 19:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Boise Airport, ID (KBOI), launched 12:00Z, 7.7 hours before the alert went out and 14 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 63 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 701 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
849 WWUS75 KBOI 071941 NPWBOI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 141 PM MDT SAT MAY 7 2011 ...BECOMING VERY WINDY MONDAY... .GUSTY WEST AND NORTHWEST WINDS WILL DEVELOP MONDAY BEHIND A STORM LEAVING THE GREAT BASIN AND MOVING INTO THE ROCKY MOUNTAINS. STRONGEST WINDS WILL BE IN THE SNAKE RIVER BASIN OF SOUTHERN IDAHO AND SOUTH TO THE NEVADA BORDER. IDZ012-014>016-030-ORZ062-064-080500- /O.NEW.KBOI.WI.Y.0012.110509T1700Z-110510T0200Z/ LOWER TREASURE VALLEY ID-UPPER TREASURE VALLEY- SOUTHWEST HIGHLANDS-WESTERN MAGIC VALLEY- SOUTHERN TWIN FALLS COUNTY-BAKER COUNTY-LOWER TREASURE VALLEY OR- 141 PM MDT SAT MAY 7 2011 /1241 PM PDT SAT MAY 7 2011/ ...WIND ADVISORY IN EFFECT FROM 11 AM MDT /10 AM PDT/ TO 8 PM MDT /7 PM PDT/ MONDAY... THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A WIND ADVISORY FOR THE TREASURE VALLEY IN IDAHO AND OREGON...WESTERN MAGIC VALLEY...SOUTHERN TWIN FALLS COUNTY...SOUTHWEST IDAHO HIGHLANDS...AND BAKER COUNTY IN OREGON...WHICH IS IN EFFECT FROM 11 AM MDT /10 AM PDT/ TO 8 PM MDT /7 PM PDT/ MONDAY. * WINDS...WEST OR NORTHWEST 30 TO 40 MPH WITH GUSTS TO 50 MPH. * TIMING...LATE MONDAY MORNING THROUGH EARLY MONDAY EVENING. * IMPACTS...UNSECURED PROPERTY MAY BE BLOWN DOWN OR DAMAGED. TRAVEL DIFFICULTY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
7 follow-up statements
338 WWUS75 KBOI 080432 NPWBOI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 1032 PM MDT SAT MAY 7 2011 ...BECOMING VERY WINDY MONDAY... .GUSTY WEST AND NORTHWEST WINDS WILL DEVELOP MONDAY BEHIND A STORM LEAVING THE GREAT BASIN AND MOVING INTO THE ROCKY MOUNTAINS. STRONGEST WINDS WILL BE IN THE SNAKE RIVER BASIN OF SOUTHERN IDAHO AND SOUTH TO THE NEVADA BORDER. IDZ012-014>016-030-ORZ062-064-081200- /O.CON.KBOI.WI.Y.0012.110509T1700Z-110510T0200Z/ LOWER TREASURE VALLEY ID-UPPER TREASURE VALLEY- SOUTHWEST HIGHLANDS-WESTERN MAGIC VALLEY- SOUTHERN TWIN FALLS COUNTY-BAKER COUNTY-LOWER TREASURE VALLEY OR- 1032 PM MDT SAT MAY 7 2011 /932 PM PDT SAT MAY 7 2011/ ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM MDT /10 AM PDT/ TO 8 PM MDT /7 PM PDT/ MONDAY... * WINDS...WEST OR NORTHWEST 30 TO 40 MPH WITH GUSTS TO 50 MPH. * TIMING...LATE MONDAY MORNING THROUGH EARLY MONDAY EVENING. * IMPACTS...UNSECURED PROPERTY MAY BE BLOWN DOWN OR DAMAGED. TRAVEL DIFFICULTY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
667 WWUS75 KBOI 081146 NPWBOI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 546 AM MDT SUN MAY 8 2011 ...LIKELY VERY WINDY MONDAY... .A COLD FRONT WILL EXIT BOISE THIS MORNING LEAVING WEST WINDS OF 10-20 MPH ACROSS SE OREGON AND SW IDAHO. THE ASSOCIATED UPPER LOW WILL EXIT THE AREA MONDAY AND THE SURFACE PRESSURE GRADIENT WILL INCREASE. THIS WILL BRING GUSTY WEST OR NORTHWEST WINDS MONDAY. HIGHEST SPEEDS ARE EXPECTED IN BAKER VALLEY AS UPPER WINDS FLOW IS ALIGNED WITH THE VALLEY TERRAIN. VERY WINDY CONDITIONS ARE ALSO LIKELY FROM THE TREASURE VALLEY THROUGH THE MAGIC VALLEY AND POINTS SOUTH MONDAY. IDZ012-014>016-030-ORZ062-064-090215- /O.CON.KBOI.WI.Y.0012.110509T1700Z-110510T0200Z/ LOWER TREASURE VALLEY ID-UPPER TREASURE VALLEY- SOUTHWEST HIGHLANDS-WESTERN MAGIC VALLEY- SOUTHERN TWIN FALLS COUNTY-BAKER COUNTY-LOWER TREASURE VALLEY OR- 546 AM MDT SUN MAY 8 2011 /446 AM PDT SUN MAY 8 2011/ ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM MDT /10 AM PDT/ TO 8 PM MDT /7 PM PDT/ MONDAY... * WINDS...WEST OR NORTHWEST 30 TO 45 MPH. * TIMING...LATE MONDAY MORNING THROUGH EARLY MONDAY EVENING. * IMPACTS...UNSECURED PROPERTY MAY BE BLOWN DOWN OR DAMAGED. TRAVEL DIFFICULTY FOR HIGH PROFILE VEHICLES ESPECIALLY ON OVERPASSES...BRIDGES AND NORTH...SOUTH ORIENTED ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
880 WWUS75 KBOI 081950 NPWBOI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 150 PM MDT SUN MAY 8 2011 ...VERY WINDY MONDAY... .WEST OR NORTHWEST WINDS WILL INCREASE MONDAY BEHIND A STORM DEPARTING THE GREAT BASIN. FAVORED AREAS INCLUDE THE BAKER VALLEY IN OREGON WHERE UPPER WINDS ALIGN WITH THE VALLEY TERRAIN...AND THE SNAKE RIVER BASIN IN IDAHO SOUTH TO THE NEVADA BORDER. IDZ012-014>016-030-ORZ062-064-090500- /O.CON.KBOI.WI.Y.0012.110509T1700Z-110510T0200Z/ LOWER TREASURE VALLEY ID-UPPER TREASURE VALLEY- SOUTHWEST HIGHLANDS-WESTERN MAGIC VALLEY- SOUTHERN TWIN FALLS COUNTY-BAKER COUNTY-LOWER TREASURE VALLEY OR- 150 PM MDT SUN MAY 8 2011 /1250 PM PDT SUN MAY 8 2011/ ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM MDT /10 AM PDT/ TO 8 PM MDT /7 PM PDT/ MONDAY... * WINDS...SUSTAINED WEST OR NORTHWEST AROUND 30 MPH WITH GUSTS TO 45 MPH. * TIMING...LATE MONDAY MORNING THROUGH EARLY MONDAY EVENING. * IMPACTS...UNSECURED PROPERTY MAY BE BLOWN DOWN OR DAMAGED. TRAVEL DIFFICULTY FOR HIGH PROFILE VEHICLES ESPECIALLY ON OVERPASSES...BRIDGES AND NORTH-SOUTH ORIENTED ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
527 WWUS75 KBOI 090321 NPWBOI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 921 PM MDT SUN MAY 8 2011 ...VERY WINDY MONDAY... .WEST OR NORTHWEST WINDS WILL INCREASE MONDAY BEHIND A STORM DEPARTING THE GREAT BASIN. FAVORED AREAS INCLUDE THE BAKER VALLEY IN OREGON WHERE UPPER WINDS ALIGN WITH THE VALLEY TERRAIN...AND THE SNAKE RIVER BASIN NEAR AND EAST OF MOUNTAIN HOME IN IDAHO. IDZ012-015-030-ORZ064-090430- /O.CAN.KBOI.WI.Y.0012.110509T1700Z-110510T0200Z/ LOWER TREASURE VALLEY ID-SOUTHWEST HIGHLANDS- SOUTHERN TWIN FALLS COUNTY-LOWER TREASURE VALLEY OR- 921 PM MDT SUN MAY 8 2011 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BOISE HAS CANCELLED THE WIND ADVISORY FOR THE LOWER TREASURE VALLEY...SOUTHWEST HIGHLANDS AND SOUTHERN TWIN FALLS COUNTY. HOWEVER...BREEZY WEST/NORTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 40 MPH ARE STILL EXPECTED ACROSS THESE AREAS ON MONDAY. $$ IDZ014-016-ORZ062-091300- /O.CON.KBOI.WI.Y.0012.110509T1700Z-110510T0200Z/ UPPER TREASURE VALLEY-WESTERN MAGIC VALLEY-BAKER COUNTY- 921 PM MDT SUN MAY 8 2011 /821 PM PDT SUN MAY 8 2011/ ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM MDT /10 AM PDT/ TO 8 PM MDT /7 PM PDT/ MONDAY... * WINDS...SUSTAINED WEST OR NORTHWEST AROUND 30 MPH WITH GUSTS TO 45 MPH. * TIMING...LATE MONDAY MORNING THROUGH EARLY MONDAY EVENING. * IMPACTS...UNSECURED PROPERTY MAY BE BLOWN DOWN OR DAMAGED. TRAVEL DIFFICULTY FOR HIGH PROFILE VEHICLES ESPECIALLY ON OVERPASSES...BRIDGES AND NORTH-SOUTH ORIENTED ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
879 WWUS75 KBOI 090924 NPWBOI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 324 AM MDT MON MAY 9 2011 IDZ016-091030- /O.CAN.KBOI.WI.Y.0012.110509T1700Z-110510T0200Z/ WESTERN MAGIC VALLEY- 324 AM MDT MON MAY 9 2011 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BOISE HAS CANCELLED THE WIND ADVISORY FOR THE WESTERN MAGIC VALLEY. WIND SPEEDS WILL NOT REACH ADVISORY CRITERIA. $$ IDZ014-ORZ062-092100- /O.CON.KBOI.WI.Y.0012.110509T1700Z-110510T0200Z/ UPPER TREASURE VALLEY-BAKER COUNTY- 324 AM MDT MON MAY 9 2011 /224 AM PDT MON MAY 9 2011/ ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM MDT /10 AM PDT/ THIS MORNING TO 8 PM MDT /7 PM PDT/ THIS EVENING FOR BAKER COUNTY AND THE UPPER TREASURE VALLEY FROM EAST OF BOISE TO GLENNS FERRY. * WINDS...SUSTAINED WEST OR NORTHWEST AROUND 30 MPH WITH GUSTS TO 40 MPH. * TIMING...LATE MONDAY MORNING THROUGH EARLY MONDAY EVENING. * IMPACTS...TRAVEL DIFFICULTY FOR HIGH PROFILE VEHICLES ESPECIALLY ON OVERPASSES...AND BRIDGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
303 WWUS75 KBOI 092032 NPWBOI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 232 PM MDT MON MAY 9 2011 IDZ014-ORZ062-100200- /O.CON.KBOI.WI.Y.0012.000000T0000Z-110510T0200Z/ UPPER TREASURE VALLEY-BAKER COUNTY- 232 PM MDT MON MAY 9 2011 /132 PM PDT MON MAY 9 2011/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT /7 PM PDT/ THIS EVENING FOR BAKER COUNTY AND THE UPPER TREASURE VALLEY FROM EAST OF BOISE TO GLENNS FERRY... * WINDS...SUSTAINED NORTHWEST AROUND 30 MPH WITH GUSTS TO 45 MPH. * TIMING...THROUGH EARLY THIS EVENING. * IMPACTS...TRAVEL DIFFICULTY FOR HIGH PROFILE VEHICLES ESPECIALLY ON OVERPASSES AND BRIDGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
033 WWUS75 KBOI 100150 NPWBOI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 750 PM MDT MON MAY 9 2011 IDZ014-ORZ062-100300- /O.EXP.KBOI.WI.Y.0012.000000T0000Z-110510T0200Z/ UPPER TREASURE VALLEY-BAKER COUNTY- 750 PM MDT MON MAY 9 2011 /650 PM PDT MON MAY 9 2011/ ...WIND ADVISORY WILL EXPIRE AT 8 PM MDT /7 PM PDT/ THIS EVENING... THE WIND ADVISORY FOR BAKER COUNTY OREGON AND THE UPPER TREASURE VALLEY OF IDAHO WILL EXPIRE AT 8 PM MDT THIS EVENING. WINDS OF 20 TO 25 MPH WITH GUSTS TO 35 MPH WILL CONTINUE THROUGH THE REMAINDER OF THE EVENING...THEN WEAKEN AFTER MIDNIGHT. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boise, ID wrote its last area forecast discussion before this wind advisory went out at May 7, 9:29 AM MDT, 4 hours 12 minutes earlier.
Area forecast discussion, May 7, 9:29 AM MDT, 4 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BOISE ID 929 AM MDT SAT MAY 7 2011 .DISCUSSION...WE UPDATED FOR CURRENT COVERAGE OF SHOWERS IN OUR CWA...AS OF 15Z SHOWERS WERE MOSTLY SOUTH AND EAST OF A SUN VALLEY TO MOUNTAIN HOME LINE. AIR MASS WILL BECOME UNSTABLE ENOUGH THIS AFTERNOON FOR ISOLATED THUNDERSTORMS OVER MOST ZONES...EXCEPTIONS HARNEY COUNTY AND THE STILL SNOW-COVERED TERRAIN OF CENTRAL IDAHO. REMAINDER OF FORECASTS UNCHANGED. 12Z BOI RAOB SHOWED TEMPERATURES SIMILAR TO YESTERDAY FROM THE SURFACE TO 600 MB...CURRENT FORECAST LOOKS GOOD. && .AVIATION...WIDESPREAD RAIN SHOWERS WITH MVFR CEILINGS WILL CONTINUE IN IDAHO EAST OF A WEAK COLD FRONT WHICH EXTENDED ALONG A SUN-KMUO LINE AT 15Z. SFC WINDS HAVE SHIFTED TO LIGHT NW BEHIND THE FRONT WITH SCT-BKN CLOUDS. CLOUD BASES WILL BE NEAR 8000 FEET MSL AND OBSCURE MTN TOPS BUT VFR CONDITIONS WILL PREVAIL THIS AFTERNOON BEHIND THE FRONT IN VALLEY LOCATION OF SOUTHWESTERN IDAHO AND EASTERN OREGON. MORE RAIN AND SNOW SHOWERS WILL DEVELOP ACROSS THE AREA TONIGHT AS AN UPPER LEVEL LOW MOVES OVER THE AREA. && .HYDROLOGY...UNREGULATED RIVERS ARE RISING ACROSS SOUTHWESTERN IDAHO AND SOUTHEASTERN OREGON THIS MORNING...BUT NONE ARE FORECAST TO GO ABOVE FLOOD STAGE WITHIN THE NEXT SEVERAL DAYS. RAINFALL AMOUNTS RANGED FROM 0.10 TO 0.25 INCHES ACROSS THE OWHYEE AND BRUNEAU RIVER BASINS LAST NIGHT AND WILL NOT BE ENOUGH TO DRIVE THESE RIVERS ABOVE FLOOD STAGE. RAINFALL AMOUNTS OF 0.50 TO 1.00 INCHES FELL IN THE HEADWATERS OF THE PAYETTE AND BOISE RIVER BASINS LAST NIGHT...BUT COLDER TEMPERATURES WILL SLOW SNOW MELT AND RESERVOIR REGULATION WILL PREVENT FLOODING ON THESE RIVERS FOR NOW. && .PREV DISCUSSION... SHORT TERM...TODAY THROUGH SUNDAY...COLD UPPER LOW NEAR THE QUEEN CHARLOTTE ISLANDS BY LATER THIS MORNING WILL FILL BY ABOUT 100M AT H5 AS IT DIGS TO OVER WA EARLY SUNDAY MORNING. AHEAD OF THE LOW CENTER A SHORTWAVE TROUGH HAD ITS BACK EDGE FROM HELLS CANYON TO THE LEE SLOPES OF THE STEENS AS OF 3 AM. PRECIPITATION AMOUNTS SINCE 6 PM HAVE RANGED FROM A TENTH OF AN INCH OR SO AT IDAHO CITY-ONTARIO- LITTLE MCCOY CREEK TO LESS THAN 0.05 INCHES /WITH DRY PARTS/ ACROSS MOST OF THE IDAHO TREASURE AND MAGIC VALLEYS. THE WAVE SHOULD EXIT THE BOISE AREA BY 9 AM WHICH WILL BRING THE BREAK IN OREGON EAST TO OVER THE IDAHO VALLEYS THIS AFTERNOON. THIS WILL LEAD TO INSTABILITY THIS AFTERNOON FROM AROUND BAKER THROUGH BOISE TO TWIN FALLS. SO IN OREGON AND THE VALLEYS LOOK FOR SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS UNTIL LATER TONIGHT WHEN THE NEXT ROUND OF RAIN /AND MTN SNOW/ MOVES INTO THE AREA AS THE UPPER LOW MOVES CLOSER TO SW IDAHO. TERRAIN ENHANCEMENT IN IDAHO WILL KEEP MORE NUMEROUS/ WIDESPREAD PRECIP GOING TODAY. AREA OF HIGH MOISTURE SOUTH OF THE UPPER LOW WILL BE DRAWN INTO IT AND LEAD TO AN AREA OF BANDED SHOWERS OVER FAR SE OREGON AND FAR SW IDAHO MOUNTAINS LATE TONIGHT- EARLY SUNDAY...WHICH THEN LIFTS NE ACROSS THE REST OF SW IDAHO SUNDAY AFTERNOON/EVENING. A DECENT AMOUNT OF PRECIPITATION IS FORECAST ACROSS THE SOUTHERN RIVERS AND STREAMS /BASINS SUCH AS DONNER UND BLITZEN...OWYHEE...UPPER MALHEUR...BRUNEAU...SALMON FALLS/ BUT COLD AIR IS ALSO COMING IN TO CHANGE THE PRECIPITATION TO SNOW. SO AN INCREASE IN FLOW AND AN ADDITION TO THE ALREADY 150-200+ PERCENT OF NORMAL SNOWPACK IS ON TAP. LIGHT WINDS WILL PICK UP SUNDAY AS THE SURFACE HIGH BUILDS IN BEHIND THE BANDED PRECIPITATION. COOLING IS STILL ON TRACK ESPECIALLY SUNDAY AND NOW POPS ARE HIGHER AGAIN AS THE NAM/GFS/EC ARE IN GOOD AGREEMENT THAT AT LEAST THE IDAHO PORTION WILL HAVE PRECIPITATION THROUGH MID- AFTERNOON VALLEYS AND THROUGH THE DAY IN THE MOUNTAINS. LONG TERM...SUNDAY NIGHT THROUGH FRIDAY...UPPER LOW CENTER IS POSITIONED OVER THE GREAT BASIN ON MONDAY. INSTABILITY AND WRAP- AROUND MOISTURE WILL KEEP WIDESPREAD PRECIPITATION ACROSS SE OREGON AND SW IDAHO. FOR TUESDAY SE OREGON ZONES DRY OUT WITH PRECIPITATION LINGERING OVER SW ID MTNS AND CENTRAL IDAHO VALLEYS. HIGH AMPLITUDE RIDGE DEVELOPS OVER THE INTERMOUNTAIN WEST WEDNESDAY SHIFTING TO THE EAST ON THURSDAY BRINGING DRIER CONDITIONS AND ABOVE NORMAL TEMPERATURES. GOOD MODEL AGREEMENT ON PATTERN EVOLUTION THROUGH TUESDAY. BEYOND TUESDAY...MODELS CONTINUE TO SHOW DEVELOPMENT OF DEEP CUTOFF LOW OFF THE WEST COAST WITH RESULTING SW FLOW OVER THE INTERMOUNTAIN WEST LATE NEXT WEEK. THIS WOULD KEEP AREA MILD AND POTENTIALLY MOIST DEPENDING ON THE TRACK OF THE UPPER LOW. && .BOI WATCHES/WARNINGS/ADVISORIES... ID...NONE. OR...NONE. && WEATHER.GOV/BOISE DISCUSSION...LC AVIATION.....JB HYDROLOGY....JB PREV SHORT TERM...VM PREV LONG TERM....DG
Hazardous weather outlook, May 7, 5:18 AM MDT, 8 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BOISE ID 518 AM MDT SAT MAY 7 2011 IDZ011>016-028>030-033-ORZ061>064-081130- WEST CENTRAL MOUNTAINS-LOWER TREASURE VALLEY ID-BOISE MOUNTAINS- UPPER TREASURE VALLEY-SOUTHWEST HIGHLANDS-WESTERN MAGIC VALLEY- CAMAS PRAIRIE-OWYHEE MOUNTAINS-SOUTHERN TWIN FALLS COUNTY- UPPER WEISER RIVER-HARNEY COUNTY-BAKER COUNTY-MALHEUR COUNTY- LOWER TREASURE VALLEY OR- 518 AM MDT SAT MAY 7 2011 /418 AM PDT SAT MAY 7 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL IDAHO...SOUTHWEST IDAHO...WEST CENTRAL IDAHO...NORTHEAST OREGON AND SOUTHEAST OREGON. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
Wind Advisories in Idaho, 2011Wind Advisories in Oregon, 2011Every wind advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.